MathSciNet Relay Station
MathSciNet bibliographic data
MR1873328 (2002i:62003) 62-02 (62-07 62G08 62H30)
Friedman, Jerome H. Greedy function approximation: a gradient boosting machine. Ann. Statist. 29 (2001), no. 5, 1189–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement